PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On stability of Alexander polynomials of knots and links (survey)

Volume 100 / 2014

Mikami Hirasawa, Kunio Murasugi Banach Center Publications 100 (2014), 85-98 MSC: 57M25, 57M27, 26C10. DOI: 10.4064/bc100-0-5

Abstract

We study distribution of the zeros of the Alexander polynomials of knots and links in $S^3$. After a brief introduction of various stabilities of multivariate polynomials, we present recent results on stable Alexander polynomials.

Authors

  • Mikami HirasawaDepartment of Mathematics
    Nagoya Institute of Technology
    Nagoya, Aichi 466-8555, Japan
    e-mail
  • Kunio MurasugiDepartment of Mathematics
    University of Toronto
    Toronto, Ontario M5S 2E4, Canada
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image